# SDR FDEA201703030765

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 51,956 hours, 22,973 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6664157
- Part serial: 380
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT OUT 15 000' FO'S WINDSHIELD STARTED ARCING.  TURNED OFF WINDOW HEAT AND THEN WINDOW CRACKED.  R & R THE WINDSHIELD TEMP REGULATOR IAW MM 30-42-11-04,  R & R THE RT WINDOW HEAT PROTECTION UNIT IAW AMM 30-42-51-04,  R & R FIRST OFFICER`S WINDSHIELD IAW MM 56-11-1-04,  PERFORMED WINDOW HEAT ADJUSTMENT TEST IAW AMM 30-42-00, ALL CHECKED OK
